MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911412250
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Angina (1710); Reocclusion (1985)
Date of Event 09/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that patient experienced unstable angina and in-stent restenosis occurred.In (b)(6) 2013, clinical status assessment indicated that the patient's qualifying condition was stable angina.Prior to procedure, the patient was indicative of ischemia and the patient was referred for elective cardiac catheterization.Subsequently, coronary angiography and the index procedure were performed.The target lesion was located in the mid left anterior descending (lad) artery with 90% stenosis and was 8mm long with a reference vessel diameter of 2.5mm.Target lesion was treated with pre-dilatation and placement of a 2.50x12mm study stent.Following post- dilation, the residual stenosis was 0%.On the next day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2017, the patient presented with complaints of chest pain.The patient was recommended for a cardiac catheterization on a later date and was advised to take sublingual nitroglycerin in case of recurrent acute chest pain.Three days after, the patient presented for the evaluation of chest pain and was hospitalized on the same day.The 70-80% tubular stenosis in mid lad and 80% in-stent restenosis in proximal first diagonal was treated with pre-dilation and placement of 3.0 x 12mm and 2.50 x 20mm synergy stents respectively.Following post dilation, residual stenosis was 0%.Follow-up core-lab angiography findings of mid lad, noted absence of thrombus as well as aneurysm.However core lab noted presence of in-stent restenosis (isr) pattern 1b.Revascularization included target lesion revascularization (tlr) and remote target vessel revascularization (tvr).On the next day, the patient was discharged on dual antiplatelet therapy.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7726672
Report Number2134265-2018-06762
Device Sequence Number1015572
Product Code NIQ
UDI-Device Identifier08714729807827
UDI-Public08714729807827
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2013
Device Model NumberH7493911412250
Device Catalogue Number39114-1225
Device Lot Number15609951
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR